Posted by Vivian Lee on January 18, 2002 at 00:26:26:
Just to start off I want to let everybody know that my mother in law started taking MSM for her arthritis of the knee joints. In 3 days all of the pain disappeared!
Then, I started MSM--and I took a dosage of 2000 mg. Boy, did I ever feel it. My face broke out in a weird bumpy rash and I got a strange headache. I had gas, diarrhea and stomach aches. And I got a pretty bad anxiety attack that kept me up most of the night.
I went off the MSM powder 3 days ago and applied just the cream instead as a daily moisturiser on my face and body.
Even at such a small dose from the cream for the last 3 days I seem to get intermittent breathing problems--like when I'm having an anxiety attack. I thought MSM would alleviate the breathing problems but it seems to have worsened.
So, now I'm thinking maybe I'm just not a person who should take MSM?
I took one more dose in powder form today of 1000 mg. I did not get a rash, nor did I get stomach pains or headache. But, I am having the same breathing difficulty as I did before. I also notice that I've become extremely sensitive to caffeine.
I want to take MSM to get rid of toenail fungus, my anxiety attacks, mild depression, slow metabolism and back acne. From what I've read on the bulletin board it looks like I'm going to have really cut down on the dosage to maybe just 500 mg or less.
The brand of MSM that I'm using is Organika and it is certified to be pure by the Q.C.M. It was manufactured in Canada. As well, there are no additives and when I put it in water it dissolves completely immediately.
The MSM cream that I have is by Organika as well however, it has additives like Drakeol 7, Stearic Acid, Cetyl Alchohol, Isopropyl Myristate, Glycerine, Triethanolamine, Emulgade CLB, water, natural vitamin E, natural vitamin A and Gerbamen II.
Post a Followup